# SDR 98ZZZX1177

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112AG
- Make and model: Piper PA-31-310
- Aircraft serial: 31698
- System (JASC): 6120 · Propeller Controlling System
- Part: Bracket
- Part number: 4090500
- Condition: Failed
- Location: Propeller Cable
- Part time: 11,740 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TRYING TO REDUCE TO CLIMB POWER, THE RIGHT PROP CONTROL WAS STIFF WHEN MORE PRESSURE APPLIED.   THE CONTROL BROKE FREE, BUT THE RPM DID NOT CHANGE.  FOUND PROP CABLE HOLD-DOWN BRACKET BROKEN AND CABLE STIFF.  FREED UP CABLE AND REPLACED BRACKET.  OPERATIONAL CHECK OK.  SUGGEST STIFF CABLES BE REPORTED AND CORRECTED TO PRECLUDE BREAKING OF KEEPER WITH LOSS OF CONTROL EFFECTIVITY.
